| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
09/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced blurred vision.The iol was exchanged for another lens 1 months following the initial implant procedure.The clinical reason mechanical complications with anisometropia with residual myopia and astigmatism.Additional information has been requested.
Event or Problem Description
Additional information received and reported that the iol was exchanged for the same lens model but different diopter less power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.
Additional Manufacturer Narrative
The initial decision to report was incorrect resulting in the initial report being submitted in error.The manufacturer internal reference number is: (b)(4).